# SDR ENHA201912020001

- Difficulty date: November 29, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N4170Q
- Make and model: Piper PA-31-350
- Aircraft serial: 318253008
- Aircraft time: 10,765 hours
- Engine: Lyc TIO540J2B
- Engine time: 1,650 hours
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING ON APPROACH TO KING COVE. PILOT OBSERVED ON TWO GREEN INDICATIONS FOR LANDING GEAR.(LEFT GREN MAIN WAS OUT) RED TRANSIENT WAS ON.PERFORMED GO AROUND TO COLD BAY. MANUAL EXTENSION WAS ATTEMPTED. STILL TWO GREEN. GO AROUND ALL THREE GEAR DOWN AND APPEARED LOCKED.PLANE LANDED SAFELY AND VISUAL INSPECTION CONFIRMED DOWN AND LOCKED. UPON NORMAL LANDING, ENGINE SURGED ON ROLL OUT FROM RUNWAY VERIFIED FUEL PRESENT IN LEFT MAIN.CHECK LEFT FUEL BOOST PUMP TIGHTENED LOOSE CONNECTION OPERATIONAL CHECK SAT ON GROUND. CLEANED DIRTY LEFT MAIN LANDING GEAR SWITCHES. PERFORMED GEAR SWING OPERATIONAL CHECK SATISFACTORY.
